# SDR 2007UALA04125

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 34,739 hours, 4,435 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP 3A AFT AND 5E AFT.  REPLACED LIGHT ASSEMBLY
